# SDR SWIA202005140634

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE STRINGER 23L BETWEEN FS485.00 AND FS501.00 HAS CORROSION. (MARKED)    (C-CHECK) RO 5/10/2020   COMPLIED WITH PERMANENT REPAIR STR 23L BETWEEN FS485 AND FS501 REF REO, CRJ900 SRM AND DWG.  VERIFIED ALL APPLICABLE STEPS COMPLIED WITH, COMPLETED TASK CARD, ALL CHECKS OKAY
